2019
Том 71
№ 11

All Issues

Pritsker I. E.

Articles: 2
Article (Russian)

On the curved wedge condition and the continuity moduli of conformal mappings

Bely V. I., Pritsker I. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 6. - pp. 763–769

A Jordan curve $L$ is studied, which satisfies an interior or exterior wedge condition for wedges of various geometric forms. We obtain estimates of the continuity moduli for the conformal mappings of the exterior (interior) of $L$ onto the exterior (interior) of the unit disk.

Article (Ukrainian)

Order comparison of norms of polynomials in regions of the complex plane

Pritsker I. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 9. - pp. 1277–1280